# SDR AALA202001239002

- Difficulty date: January 22, 2020
- Submitted: January 23, 2020
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- Aircraft time: 60,951 hours, 23,083 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ON CLIMBOUT A/THR DISCONNECTED. REENGAGED AUTO THRUST THROUGH A/THR PUSHBUTTON ON FCU. A/THR DISCONNECTED AGAIN. REPEATED REENGAGEMENT. OPERATED NORMAL THERE AFTER. PERFORMED TEST OF ENG AUTO THRUST SYSTEM IAW AMM 22-30-00-710-003-A. AUTO THROTTLE SYSTEM OP TEST GOOD. NO FURTHER FAULTS NOTED.
